About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 645456, 8 pages
http://dx.doi.org/10.1155/2014/645456
Research Article

Some New Exact Solutions of (1+2)-Dimensional Sine-Gordon Equation

Department of Physics, Zhejiang Normal University, Jinhua 321004, China

Received 31 October 2013; Revised 17 December 2013; Accepted 19 December 2013; Published 16 January 2014

Academic Editor: Baojian Hong

Copyright © 2014 Wei-Xiong Chen and Ji Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei-Xiong Chen and Ji Lin, “Some New Exact Solutions of (1+2)-Dimensional Sine-Gordon Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 645456, 8 pages, 2014. doi:10.1155/2014/645456